# SDR DALA2018110606461

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 48,109 hours, 4,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1ST CLASS AND R1 DOOR EMER LIGHTS INOP. R&R BATTERY PACK AND POWER SUPPLY AT R1 DOOR M33094 PER AMM 33-51.
